Rainbow Montessori School

16416 NE Woodinville-Duvall Rd.  Woodinville, WA 98072             (425) 486-8134

School Calendar 2016 - 2017​


Tuesday, September 6th





First day of school: new students only, 1 hour with Mom or Dad

A.M. Class: 9:00 a.m. -10:00 a.m.
4-hr Class 10:30 a.m. - 11:30 a.m.
P.M. Class 12:30 p.m. - 1:30 p.m.


Wednesday, September 7th





Second day of school: new students only, 2 hours (drop off and pick up)

A.M. Class 9:00 a.m. - 11:00 a.m.

4-hr Class 9:30 a.m. - 11:30 a.m.

P.M. Class 12:30 p.m. - 2:30 p.m.


Thursday, September 8th





First day of school, RETURNING STUDENTS ONLY

A.M. Class 9:00 a.m. - 11:30 a.m.
4-hr Class 9:30 a.m. - 1:30 p.m.
P.M. Class 12:30 p.m. - 3:00 p.m.

Monday, September 12th






All Students, regular hours for all classes:

A.M. Class 9:00 a.m. - 11:30 a.m. (drop off 8:50 - 9, pick up 11:20-11:30)

      ~ optional lunch hour for AM/PM students: 11:35 - 12:15 ~
P.M. Class 12:30 p.m. - 3:00 p.m. (drop off 12:20-12:30, pick up 2:50-3)

4-hr Class 9:30 a.m. - 1:30 p.m. (drop off 9:20-9:30, pick up 1:20-1:30)

Monday, October 10th


Curriculum night for new parents

7:00 p.m. - 8:00 p.m.

(Friday, November 11th)Veteran's Day, no school
Mon - Wed, November 21st-23rdParent - Teacher conferences, no school
Thursday, November 24thThanksgiving Day, no school
Monday, December 19thWinter Vacation starts
Tuesday, January 3rdClasses resume
Monday, January 16thDr. Martin Luther King Jr Day, no school
Monday, February 20thPresident's Day, no school
Tues - Thurs, February 21st-23rdMid-Winter Vacation
Wed - Thurs, March 15th & 16thParent - Teacher conferences, no school

Tuesday, March 28th

Wednesday, March 29th

Thursday, March 30th



Parent Night, A.M. class

Parent Night, P.M. class

Parent Night, 4-hr class

Mom or Dad gets to come to school with your student for an hour in the evening!

Parent Night starts at 6:00 p.m. and ends at 7:00 p.m.

Mon - Thurs, April 10th-14thSpring Vacation

CHILDREN'S SPRING FESTIVAL

BE SURE TO PUT THIS ON YOUR CALENDAR AND PLAN TO ATTEND!

FRIDAY, May 19th4-hour class Festival!      11:00 a.m. - 12:00 p.m.
Thursday, May 25thA.M. class Festival!           10:00 a.m - 11:00 a.m.
Thursday, May 25thP.M. class Festival!             1:30 p.m. - 2:30 p.m.
NO SCHOOL FOR 4-HOUR CLASSON THURSDAY, MAY 25th


Monday, May 29thMemorial Day, no school

Thursday, June 15th


School Picnic, 11:30 a.m. - 2:00 p.m. at Cottage Lake Park

Last day of school